# SDR DXTA200702363

- Difficulty date: July 29, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N752QS
- Make and model: Gulstm 200
- Aircraft serial: 152
- Aircraft time: 393 hours, 233 cycles
- Engine: Pwc PW306A
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Out Of Rig
- Location: Le Slats
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLATS WOULD NOT RETRACT ALL THE WAY THEY ARE STUCK IN THE MIDDLE . SEVERAL FAULTS ON THE FSEU.   [08-23-07]  COMPLIED WITH RIGGING BOX FUNCTION CHECK AS OUTLINED IN GULFSTREAM G200 MM 27-50-05 & FOUND FLAP/SLAT SYSTEM TO FUNCTION NORMALLY ON GROUND AT THIS TIME.
